Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Gaussian processes and Hammerstein integral equations


Author: Martin Pincus
Journal: Trans. Amer. Math. Soc. 134 (1968), 193-214
MSC: Primary 60.40; Secondary 45.00
MathSciNet review: 0231439
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.40, 45.00

Retrieve articles in all journals with MSC: 60.40, 45.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0231439-1
PII: S 0002-9947(1968)0231439-1
Article copyright: © Copyright 1968 American Mathematical Society